# SDR QXEA2022100300299

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 11,789 hours, 7,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS PART OF LIGHTING STRIP MISSING ABEAM ROW 12, #1 SIDE. REMOVED FROM SERVICE.  PERFORMED GVI OF PHOTOLUMINESCENT STRIP FOR ROW 12 LH SIDE. FOUND STRIP OVERLAPING. REALIGNED STRIP REF E175 AMM 33-50-21-400-801-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
